Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2021, 4:47 PM EDT for Chattahoochee County, Stewart County, Webster County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2021, 4:47 PM EDT (20:47 UTC)
- Expired
- Jul 12, 2021, 5:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 40
Counties Chattahoochee County, GA, Stewart County, GA, Webster County, GA
The radar
The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
809
WWUS82 KFFC 122047
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Mon Jul 12 2021
GAZ089>091-102-103-122130-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
447 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...
SOUTHERN MARION...WEBSTER AND SOUTHERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...
At 446 PM EDT...strong thunderstorms extended from near Preston to
Louvale, moving north at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Lumpkin, Buena Vista, Preston, Cusseta, Richland, Weston, Fort
Benning/Lawson Army Air Field, Seminole, Westville, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Benning Hills, Benning
Park and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3199 8499 3222 8495 3222 8492 3225 8492
3226 8489 3230 8494 3232 8500 3234 8501
3238 8497 3239 8499 3239 8497 3240 8498
3242 8496 3244 8498 3253 8494 3225 8442
3192 8446
TIME...MOT...LOC 2046Z 174DEG 21KT 3214 8477 3201 8453
HAIL...0.75IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:34 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 12, 3:34 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 334 PM EDT Mon Jul 12 2021 .SHORT TERM /Tonight through Tuesday Night/... As the short term period begins, an upper level low remains stalled over the Midwest, blocked by the Bermuda High positioned off the mid- Atlantic coast. Ahead of the upper low, southwesterly flow aloft remains over the region. Meanwhile, southerly flow has set up at the low levels on the backside of the Bermuda High. As the high remains in place and the upper low opens and slowly lifts northeast towards the Great Lakes overnight and Tuesday, this setup will persist and allow for the continued advection of moisture from the Gulf of Mexico over north and central Georgia. Dewpoints will remain in the low to mid 70s through the period, along with precipitable water values between 1.7-2.0 inches. Scattered to numerous showers and thunderstorms are ongoing across portions of west and north Georgia, primarily in association with a disturbance traversing the upper level flow. Scattered thunderstorms are also moving into central Georgia as the sea breeze pushes further inland. At this time likely PoPs have been maintained for west and north Georgia and chance PoPs for east and central Georgia. Considering the high PWAT values, any convection will once again produce heavy rainfall. In spite of faster boundary layer winds leading to quicker storm motion, stronger storms training over the same areas could produce localized flooding concerns. The abundant atmospheric moisture and warm temperatures are also contributing to SBCAPE values between 2000-3000 J/kg. With 10-15 kts of low-level wind shear and marginal mid-level lapse rates, an organized threat for severe weather is not expected. However, isolated storms may become strong to severe, capable of producing gusty winds and frequent lightning. It is possible to see another low stratus deck develop overnight and persist through the early morning hours on Tuesday, especially in areas that observe heavy rain this evening. After temperatures warm and the stratus layer lifts and dissipates, diurnally driven convection will develop. Scattered showers and thunderstorms are thus expected across the forecast area once again tomorrow afternoon. With deep moisture and increased cloud cover, there will be a smaller diurnal spread of temperatures, with high temperatures expected to be slightly cooler than average and overnight lows slightly warmer than average. King .LONG TERM /Wednesday through Monday/... To avoid a redundant, monotonous, and repetitive monologue regarding the long term forecast, the following discussion will be provided through a series of haikus... Extended forecast: It's warm and wet in Georgia, with no end in sight. The forecast remains unchanging, uneventful, steady everyday. Insignificant synoptic influences planned for the Southeast. With no real focus, expect a rinse and repeat diurnal forecast. Abundant moisture, precipitable water close to two inches. High temps near ninety, forty to sixty percent chance of rain each day. Scattered thunderstorms forecast each afternoon with gusts and heavy rain. Most storms should be weak, but isolated severe cannot be ruled out. Also possible is isolated flooding with persistent rains. A mid-level ridge will begin to be displaced by a trough next week. How far the trough sinks is yet to be determined. Only time will tell. Thiem && AVIATION... 18Z Update... Scattered SHRA/TSRA has begun to develop over north and west Georgia and is expected to increase in coverage over the area in the mid to late afternoon with cold pool triggered convection. As such, a TEMPO for TSRA is in place from 19-23Z. Mainly VFR ceilings are in place across much of north and central Georgia, with the exception of MVFR level clouds near SHRA/TSRA. MVFR ceilings with IFR underneath is possible once again during the morning where precipitation occurs later today. Winds will be SW at 6-10 kts to start the period, decreasing to 5 kts or less after 02Z and shifting to SSE after 08Z. Winds are then expected to return to SW at 5-8 kts during the daytime Tuesday. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 89 / 50 60 40 50 Atlanta 70 86 70 88 / 60 60 40 50 Blairsville 64 78 64 82 / 60 70 60 60 Cartersville 69 85 68 88 / 60 60 50 50 Columbus 70 89 70 92 / 50 50 30 50 Gainesville 68 83 68 87 / 60 60 50 50 Macon 70 90 70 92 / 50 50 30 50 Rome 70 86 69 89 / 60 70 50 50 Peachtree City 69 86 68 89 / 50 60 40 50 Vidalia 71 90 71 90 / 40 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Thiem AVIATION...King
Hazardous weather outlook, Jul 12, 2:10 PM EDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 210 PM EDT Mon Jul 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 210 PM EDT Mon Jul 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms capable of producing locally heavy rainfall are expected this afternoon and evening across north and central GA. Gusty winds and frequent lightning will also be possible with any storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms producing locally heavy rainfall are expected across north and central Georgia through Sunday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jul 12, 3:50 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Mon Jul 12 2021
GAZ006-007-012>014-020-021-122030-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Fannin GA-
350 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...NORTHWESTERN DAWSON...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW...
PICKENS AND SOUTHERN FANNIN COUNTIES UNTIL 430 PM EDT...
At 349 PM EDT...strong thunderstorms extended from Salacoa Valley to
near Sutallee, moving north at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Canton, Cartersville, Jasper, Ellijay, Nelson, White, Waleska, East
Ellijay, Talking Rock, Fairmount, Amicalola Falls State Park,
Sequoyah Lake, Fausett Lake, Len Foote Hike Inn, Cartecay, Pisgah,
Talmadge, Tate, Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3477 8457 3471 8451 3483 8430 3459 8419
3419 8455 3422 8479
TIME...MOT...LOC 1949Z 200DEG 24KT 3440 8460 3423 8466
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 12, 4:07 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Mon Jul 12 2021
GAZ061-062-074>076-122045-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
407 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHEASTERN
WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN
COUNTIES UNTIL 445 PM EDT...
At 406 PM EDT...a line of strong thunderstorms extended from near
Matthews to near Avera and Sandersville, moving north at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Sandersville, Gibson, Wrens, Stapleton, Avera, Mitchell, Edge Hill,
Edgehill, Hamburg State Park, Shoals, Downs, Jewell, Warthen, Beall
Springs, Grange, Matthews, Agricola, Reese, Stellaville and
Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3319 8225 3298 8287 3328 8291 3342 8256
3338 8255 3335 8255 3336 8253 3334 8250
3334 8245 3333 8242 3331 8240 3331 8234
3330 8231 3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2006Z 199DEG 22KT 3325 8225 3317 8256 3303 8283
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 4:09 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Mon Jul 12 2021
GAZ096-097-107>109-122100-
Wilcox GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
409 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX...WESTERN LAURENS...
BLECKLEY...NORTHWESTERN DODGE AND EASTERN PULASKI COUNTIES UNTIL 500
PM EDT...
At 408 PM EDT...a line of strong thunderstorms extended from near
Chester to near Cedar Creek, moving north at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Cochran, Eastman, Hawkinsville, Chester, Dexter, Montrose, Dubois,
Gresston, Empire, Yonkers, Cedar Creek, Mobley Crossing, Roddy,
Baileys Park, Rowland, Ocmulgee Banks, Wallace, Goldsboro, Rebie and
Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3221 8352 3257 8327 3260 8319 3242 8300
3191 8342
TIME...MOT...LOC 2008Z 187DEG 16KT 3236 8314 3206 8341
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 4:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Mon Jul 12 2021
GAZ097-109>111-122100-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
436 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...NORTHERN
TELFAIR...SOUTHERN LAURENS AND DODGE COUNTIES UNTIL 500 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Helena, moving
northwest at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Eastman, Helena, Milan, Chauncey, Jay Bird Springs, Achord,
Little Ocmulgee State Park, Godwinsville and Plainfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3196 8293 3213 8324 3234 8306 3206 8283
TIME...MOT...LOC 2036Z 136DEG 22KT 3205 8295
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 4:42 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Mon Jul 12 2021
GAZ083-095-096-107-122115-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
442 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHWESTERN BLECKLEY...SOUTHERN TWIGGS AND NORTHWESTERN PULASKI
COUNTIES UNTIL 515 PM EDT...
At 441 PM EDT...a strong thunderstorm was over Pulaski State Prison,
moving north at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Hawkinsville, Hayneville, Coley Station, Tarversville, Sand Bed,
Magnolia, Royal, Ocmulgee Public Fishing Area, Paulk, Pulaski State
Prison, Porter, Kathleen, Klondike, Clinchfield and Browndale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3239 8339 3221 8352 3245 8369 3256 8356
3255 8329
TIME...MOT...LOC 2041Z 166DEG 18KT 3233 8349
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jul 12, 4:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Mon Jul 12 2021
GAZ089>091-102-103-122130-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
447 PM EDT Mon Jul 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...STEWART...
SOUTHERN MARION...WEBSTER AND SOUTHERN MUSCOGEE COUNTIES UNTIL 530 PM
EDT...
At 446 PM EDT...strong thunderstorms extended from near Preston to
Louvale, moving north at 25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Lumpkin, Buena Vista, Preston, Cusseta, Richland, Weston, Fort
Benning/Lawson Army Air Field, Seminole, Westville, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Manta, Zellobee, Leveretts, Benning Hills, Benning
Park and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3199 8499 3222 8495 3222 8492 3225 8492
3226 8489 3230 8494 3232 8500 3234 8501
3238 8497 3239 8499 3239 8497 3240 8498
3242 8496 3244 8498 3253 8494 3225 8442
3192 8446
TIME...MOT...LOC 2046Z 174DEG 21KT 3214 8477 3201 8453
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:35 PM EDT | Special Weather Statement | FFC | Heard | 40 min |
| Jul 12, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 42 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 41 min |
| Jul 12, 3:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Jul 12, 3:24 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 51 min |
| Jul 12, 3:27 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 48 min |
| Jul 12, 3:30 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 45 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Fannin | 49 min |
| Jul 12, 3:50 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 40 min |
| Jul 12, 4:07 PM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 51 min |
| Jul 12, 4:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 12, 4:56 PM EDT | Special Weather Statement | FFC | Sumter | 49 min |
| Jul 12, 4:59 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 46 min |
| Jul 12, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 12, 5:04 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 41 min |
| Jul 12, 5:15 PM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 30 min |
| Jul 12, 5:20 PM EDT | Special Weather Statement | FFC | Harris, Marion, Muscogee | 40 min |
| Jul 12, 5:38 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 52 min |
| Jul 12, 5:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 44 min |
| Jul 12, 5:48 PM EDT | Special Weather Statement | FFC | Houston, Macon | 42 min |
| Jul 12, 5:51 PM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 24 min |
| Jul 12, 5:57 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 48 min |
| Jul 12, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 12, 6:14 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 46 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 12, 6:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Troup, Upson | 37 min |
| Jul 12, 6:51 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 39 min |
| Jul 12, 7:02 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Warren and 1 more | 43 min |
| Jul 12, 7:06 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Morgan and 3 more | 39 min |
| Jul 12, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 42 min |
| Jul 12, 7:44 PM EDT | Special Weather Statement | FFC | Henry, Morgan, Newton, Oconee, Rockdale | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.